# SDR DALA1116849870

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 64 HAS CORROSION ON TOP SIDE OF PNL AROUND FASTENER HOLES.  REMOVED CORROSION ON TOP SKIN OF FLOOR PANEL IAW DC9 SRM 53-01 2EA FASTENER HOLES REMOVED FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01.  FABBED 2EA NEW DOUBLER & FILLER .032 DOUBLER & FILLER .020 IAW DC9 SRM 53-01 FIG 1.  TREATED AND PRIMED 2EA DOUBLERS & FILLER IAW DC9 SRM 51-10-3.  INST 2EA DOUBLER & FILLER IAW DC9 SRM 53-01 FIG 1.  REQUIRED INSPECTION COMPLETED.
